# SDR ASAA0480315

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 993607319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HC CHECK, FOUND SHEAR TIE AT STATOIN 1193, BETWEEN 29R AND 28L IS CORRODED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER PER SRM 51-10-2. (M)
